L. Ambrosio and C. De-lellis, A NOTE ON ADMISSIBLE SOLUTIONS OF 1D SCALAR CONSERVATION LAWS AND 2D HAMILTON???JACOBI EQUATIONS, Journal of Hyperbolic Differential Equations, vol.01, issue.04, pp.813-826, 2004.
DOI : 10.1142/S0219891604000263

L. Ambrosio, N. Fusco, and D. Pallara, Free Discontinuity Problems and Special Functions with Bounded Variation, 2000.
DOI : 10.1007/978-3-0348-8974-2_2

M. Bardi and L. C. Evans, On Hopf 's formulas for solutions of Hamilton-Jacobi equations, Nonlinear Anal, pp.1373-1381, 1984.

Y. Brenier, L 2 Formulation of Multidimensional Scalar Conservation Laws, Archive for Rational Mechanics and Analysis, vol.72, issue.123, pp.1-19, 2009.
DOI : 10.1007/s00205-009-0214-0

URL : https://hal.archives-ouvertes.fr/hal-00101596

Y. Brenier, On the Hydrostatic and Darcy limits of the convective Navier- Stokes Equations, Chin, Ann. Math. 30 B, issue.6, pp.683-689, 2009.

Y. Brenier, Optimal Transport, Convection, Magnetic Relaxation and Generalized Boussinesq Equations, Journal of Nonlinear Science, vol.57, issue.3, pp.547-570, 2009.
DOI : 10.1007/s00332-009-9044-3

URL : https://hal.archives-ouvertes.fr/hal-00202710

Y. Brenier, Polar factorization and monotone rearrangement of vector-valued functions, Communications on Pure and Applied Mathematics, vol.117, issue.4, pp.375-417, 1991.
DOI : 10.1002/cpa.3160440402

Y. Brenier and E. Grenier, Sticky Particles and Scalar Conservation Laws, SIAM Journal on Numerical Analysis, vol.35, issue.6, pp.2317-2328, 1998.
DOI : 10.1137/S0036142997317353

P. Cannarsa and C. Sinestrari, Semiconcave functions, Hamilton- Jacobi equations, and optimal control, 2004.

A. Vasseur, ContributionsàContributionsà l'approche cinétique des systèmes de lois de conservation hyperboliques, 1999.